MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number 4.4
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that following an unscheduled restart of the customer's servers at approximately 10:30 p.M.The previous evening, all patient monitoring units throughout the hospital restarted and reverted to local mode.After the monitors were returned to connected mode, communication issues affecting monitor retransmission to the central stations were observed across all departments and subsequently reported to the biomedical engineering department.At approximately 1:30 a.M., the biomedical engineering department performed several system restarts in an effort to resolve the issue.Following these actions, two departments experienced a condition in which none of the monitors were able to connect to the central monitoring system.The monitors displayed the message: "central extension: assignment unavailable." the devices were reported to be in clinical use at the time of the event.No patient injury, user injury, or adverse event was reported.
 
Additional Manufacturer Narrative
A philips field and remote service engineer provided remote support to assist with the investigation.The reported issue was reproducible.Diagnostic activities identified incorrect network configuration parameters affecting the control panels, particularly the dns card settings.Further analysis confirmed that the connectivity failure was related to these network parameter settings, which prevented monitors from successfully reconnecting to the central monitoring system.The engineer modified the network parameters of the control panels, including the dns card configurations.Following implementation of these changes, normal communication between the monitors and central stations was restored.Verification testing confirmed that the affected monitoring units were again able to connect and communicate properly, and the departments returned to normal operation.The successful restoration of functionality demonstrated that the network parameter corrections resolved the complaint.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was incorrect network parameter configuration within the control panels, particularly the dns card settings, following the server restart and subsequent system recovery activities.The issue was resolved by reconfiguring the network parameters of the control panels, including the dns card settings, and the product is back in service with monitor connectivity and central monitoring functionality restored.E1: reporting institution phone#: (b)(6).

Brand Name
Patient Information Center iX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50117498
Report Number9610816-2026-101573
Device Sequence Number10216517
Product Code MHX
UDI-Device Identifier00884838127067
UDI-Public(01)00884838127067(10)4.4.3.0
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.4
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown